# SDR REXA2022062201297

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 32,471 hours, 31,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 601R4108211
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS I/B SEAT TRACK HAS 3 SHEARED RIVETS.	COMPLIED WITH PERMANENT REPAIR IAW REO 601R-53-11-1093
